# SDR 9508216625

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT BODY GEAR TILT LIGHT ILLUMINATED AND BOTH PRIMARY AND ALTERNATE GEAR WOULD NOT RETRACT.  CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND MADE AN UNEVENTFUL LANDING IN MNL.  MAINTENANCE FOUND RIGHT TILT ACTUATOR HYDRAULIC LINE CHAFED.  REPLACED LINE AND PERFORMED LEAK CHECK.  UNIT CHECKED NORMAL.
